On the reconstruction of polytopes

Doolittle, Joseph, Nevo, Eran, Pineda-Villavicencio, Guillermo, Ugon, Julien and Yost, David 2019, On the reconstruction of polytopes, Discrete and computational geometry, vol. 61, no. 2, pp. 285-302, doi: 10.1007/s00454-018-9997-9.

Attached Files
Name Description MIMEType Size Downloads

Title On the reconstruction of polytopes
Author(s) Doolittle, Joseph
Nevo, Eran
Pineda-Villavicencio, Guillermo
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Yost, David
Journal name Discrete and computational geometry
Volume number 61
Issue number 2
Start page 285
End page 302
Total pages 18
Publisher Springer
Place of publication New York, N.Y.
Publication date 2019-03
ISSN 0179-5376
Keyword(s) k-Skeleton
Simple polytope
Language eng
DOI 10.1007/s00454-018-9997-9
Field of Research 0101 Pure Mathematics
0103 Numerical And Computational Mathematics
0802 Computation Theory And Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2018, Springer Science+Business Media, LLC, part of Springer Nature
Persistent URL http://hdl.handle.net/10536/DRO/DU:30113331

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 128 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 10 Sep 2018, 14:17:50 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.